Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Stomach gets hard on eating. Diagnosed as Somatization disorder. How to cure without medication?

from past 1 yr..i m having a problem in my stomach once i eat anything my stomach gets very hard n tight, n if any medication is not taken a burning starts from my throat to my full stomach n then proceeds wtth minor pains in my stomach...with lots of acidity..(actually i visited a psychiatric and explained him regarding it he said that i m suffering from somatization disorder as i felt in a very mental distress when my beloved girlfrend cheated on me...and after that these stomach problems from past 1 yr i m consuming some medicines like depsoil plus, trizane-H, pexep CR 12.5, aciloc RD. but as soon as i stops intake of these tab my problem again gets triggered...PLS DO THE NEEDFUL SIR
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Stomach getting hard on eating, burning sensation and acidity and all may be the side effects of medications you are taking for somatization disorder or you may be suffering from acid reflux disease and acid peptic disease. So discuss regarding this with your treating doctor to either change this medicine if feasible or may take:
1.Proton pump inhibitor like rabeprazole( which is more effective than aciloc) along with some prokinetic agent like itopride
2. Take mild antispasmodic like mebeverine

Few more tips to prevent this:
1.Avoid fatty meals
2. Don't lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor